# SDR AALA202512034946

- Difficulty date: November 12, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 34,955 hours, 14,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 600  Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING INBOARD FLAP OUTBOARD WEDGE ON MAIN FLAP DELAMINATED INSTALLED REPAIRED FLAP WEDGE. PER SRM 51-40-02.
